Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have swollen penis along with itching. Have taken medication for body pain and allergy. What could be the reason?

good day to all. I took 2 different medicines altogether 1 is for body pain and the other one is anti -hastimine for allergic then after 12 hours my penis got swollen particulary the "head" part for 2 days and on third day it got back to normal but there is itchiness around it. actualy this is the 2n time .Could you pls explain it further??? there any major health problem ??or it was just a normal allergic reaction. thnk u. R E.D , DUBAI UAE,
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. I am not sure as to what medications you took that made you have the allergic reaction. If you give me more details or a psychiatrist who can help with you condition, you might find answers. I hope this helps. I wish you the best in recovery and hope you avoid the allergens that caused you problems.

Take care and have a lovely day!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor